×

zbMATH — the first resource for mathematics

An application of the Morse theory to the topology of Lie-groups. (English) Zbl 0073.40001

MSC:
55-XX Algebraic topology
57-XX Manifolds and cell complexes
58-XX Global analysis, analysis on manifolds
Keywords:
Topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] É. CARTAN , La géométrie des groupes simples (Œuvres, t. 2, Part I, p. 793 ; also papers referred to there in). JFM 53.0392.03 · JFM 53.0392.03
[2] C. CHEVALLEY , Theory of Lie groups I (Princeton, New Jersey, Princeton University press, 1946 ). Zbl 0063.00842 · Zbl 0063.00842
[3] R. DEHEUVELS , Topologie d’une fonctionnelle [Ann. math., (2), t. 61, 1955 , p. 13-72]. MR 16,1042f | Zbl 0067.33303 · Zbl 0067.33303
[4] A. BOREL , a. Sur la cohomologie des espaces fibrés... (Ann. Math., t. 57, 1953 , n^\circ 1, p. 115). MR 14,490e | Zbl 0052.40001 · Zbl 0052.40001
[5] A. BOREL , b. Kählerian, coset spaces of semisimple Lie groups (Proc. Nat. Acad. Sc., t. 40, 1954 , p. 1147-1151). MR 17,1108e | Zbl 0058.16002 · Zbl 0058.16002
[6] R. BOTT , On Torsion in Lie groups (Proc. Nat. Acad. Sc., t. 40, 1954 , p. 586-588). MR 16,12a | Zbl 0057.02201 · Zbl 0057.02201
[7] F. HIRZEBRUCH , On the characteristic classes of differentiable manifolds (Colloque H. Poincaré, octobre 1954 ). · Zbl 0601.14030
[8] H. HOPF , Maximale Toroide und singulare elemente in geschlossenen Lieschen gruppen (Com. Math. Helv., t. 15, 1942 , p. 59). MR 4,173c | Zbl 0027.09601 | JFM 68.0044.01 · Zbl 0027.09601
[9] J. LERAY , L’anneau spectral et l’anneau filtré... (J. Math. pures et appl., t. 39, 1950 ).
[10] M. MORSE , The calculus of variations in the large (Mat. Coll. Publ., t. 18, 1934 ). MR 98f:58070 | Zbl 0011.02802 | JFM 60.0450.01 · Zbl 0011.02802
[11] SEIFERT-THRELFALL , Variationsrechnung im Grossen , Teubner, 1938 . Zbl 0021.14103 | JFM 64.0499.02 · Zbl 0021.14103
[12] J.-P. SERRE , a. Homologie singulière des espaces fibrés. Applications (Ann. Math., t. 54, 1951 , p. 425). MR 13,574g | Zbl 0045.26003 · Zbl 0045.26003
[13] J.-P. SERRE , b. Groupes d’homotopie et classes de groupes abéliens (Ann. Mat., t. 58, 1953 , p. 258). MR 15,548c | Zbl 0052.19303 · Zbl 0052.19303
[14] E. STIEFEL , Ueber eine Beziehung... (Com. Math. Helv., t. 14, 1942 , p. 350). MR 4,134e | Zbl 0026.38603 · Zbl 0026.38603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.